# SDR 2008UALA00511

- Difficulty date: January 29, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 57,049 hours, 31,038 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTS INOPERATIVE PAST ROW 15.  REPLACED POWER SUPPLY, BATTERY AND LIGHT STRIP.
